# SDR AALA201706089051

- Difficulty date: June 4, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033053013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT WING SPAR 2 TRAILING EDGE UPPER SKIN, FORWARD OF THE NR 4 SPOILER.  REPAIRED THE SKIN IAW SRM 57-50-01, REPAIR 51, AND 57-10-01, REPAIR 1.
